# SDR AALA202505209566

- Difficulty date: April 18, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,367 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: D5311310020290
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK STIFFENER ASSY UPPER POSITION FR1 ON FWD PRESSURE BULKHEAD. L=1.170 INCH. MAINTENANCE REPLACED STIFFENER ASSY LOCATED UPPER POSITION FR1 AND Z-169 ON FORWARD PRESSURE BULKHEAD IAW A319 SRM 51-72-11-911-001, SRM 51-42-11-801 AND DWG D53133319, D53113090, D53114044.
